Posted by proud mary on January 15, 2003, at 15:38:34
In reply to Re: Barbara Re: withdrawal symptoms coming off zoloft » proud mary, posted by BarbaraCat on January 15, 2003, at 14:52:42
Thank you so much for the response! I forgot to say that he changed my SSRI because the zoloft slowly but surely ceased to work for me. It happened so gradually that I didn't really realize what was going on until I would read back on some journal entries and realize I was writing and thinking things that had gotten me to go get help in the first place. My husband finally got so worried he went to my Pdoc himself with a note I had written and made them see me THAT WEEK, which I know many of you guys know is almost impossible. So, he seemed very keene on the Lexipro. I also take klonopin and it seems to take some of the spacy, cranky edge I got going right now. It's such a relief to have those thoughts and feelings just float away. I wondered about him just changing the SSRI but as you said, it seems to target different sertonin receptors, as well as norepinephrine receptors (you actually helped me understand that) and although I suspect they really don't understand it themselves, those docs see it work and so keep on keeping on....
I figure I will probably be on some sort of antidepressant for the rest of my life. The swoopy feeling will go away, though, right? I've had it for a week before when I was still navigating the public health system (which SUCKS for mental health services) and it was so severe, I could hardly function. The docs didn't understand, again saying there shouldn't be anything going on because the drug was out of my system by one week (something I realize is completely bogus since I started reading this message board.) I feel so much better being able to communicate with others who are going through the same thing (or who have gone through it). I'll stop...I can go on...